# SDR MWEA00569

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,722 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 995748553
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS LIGHT CORROSION ON INSIDE SURFACE OF SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLER.
